# SDR SWAA2024082822001

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD PLATE HAS CORROSION IN MULTIPLE LOCATIONS.   REMOVED SURFACE CORROSION ON AFT CARGO DOOR THRESHOLD PLATED. MATERIAL REMOVED .020 AND REMAINING THICKNESS IS .030. THRESHOLD PLATED FOUND TO BE OUT OF LIMITED REQUIRE REPLACEMENT. ALL WORKS REF SRM 53-00-53;[02] LOCATED; DRILLED; AND COUNTERSINKED NEW AFT CARGO THRESHOLD PLATED PER SRM 51-40-05 AND 51-40-08.  ALODINED; PRIMED FASTENER HOLES AND INSTALLED NUT-PLATES ONTO NEW AFT CARGO THRESHOLD PER AMM 51-21-72; SRM 51-40-02,   OK TO INSTALL NEW AFT CARGO THRESHOLD PLATE; INSTALLED AFT CARGO NEW THRESHOLD PER SRM 51-40-02.   C/W INSPECTION AS REQUIRED.
